This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
M. A. Krasnosel'skii and Ya. B. Rutitskii, Convex functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).
D.V. Salekhov, “One the Lebesgue-Orlicz points,” Dokl. Akad. Nauk SSSR,116, No. 3 (1957).
D.V. Salekhov, “Again on the Lebesgue-Orlicz points,” Uspekhi Matem. Nauk,17, No. 4 (1965).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol.20, No.3, pp.340–451, May–June, 1968.
About this article
Cite this article
Salekhov, D.V. On the properties of Lebesgue-Orlicz points of different orders. Ukr Math J 20, 299–307 (1968). https://doi.org/10.1007/BF01085944